# SDR HNAA2021021500050

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 47,273 hours, 43,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  649     33-50  0019460  13FEB21  RIC  CLOSE
      LH EMERG EXIT LIGHT WILL NOT ILLUMINATE
FACT  13FEB21  08:52  RIC
            R&R #500 EMERGENCY LIGHT AC/DC INVERTED IAW AMM 33-50-11-000/400-801-A OPS CHECK GOOD OK FOR SERVICE
